# SDR SIMA20150508002

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 40,477 hours, 33,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO OPEN & CLOSE.  LUBRICATED MAIN DOOR FRAME ROLLERS.  PERFORMED OPERATIONS CHECK OPENING & CLOSING, FOUND WORKING PROPERLY IAW AMM 52-18-00
